# SDR A6WA2019061246656

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,652 hours, 33,505 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND WHILE SELECTING THE GEAR DOWN, THE FLIGHT CREW RECEIVED AN ANTI-SKID CAUTION MESSAGE. THE FLIGHT CREW CONSULTED THE QRH, CONFERRED WITH DISPATCH, CONTACTED ATC AND DECLARED AN EMERGENCY.   CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. NO ADVERSE PASSENGER REACTIONS WERE NOTED.
